| Model Number |
VTICM5 13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vticm5 13.7 implantable collamer lens of -8.00/3.0/072 (sphere/cylinder/axis) was implanted into the patients eye.Excessive vault was observed.On (b)(6) 2023 the lens was exchanged for a shorter length lens and the problem was resolved.Cause reported as unknown.